Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB?

Illustration of Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB?
Illustration: Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB? tcm.ntu.edu.sg

Hello, I’m Karin, I’m 18 years old. Last month, I injected a KB for 1 month. Then I got my period for 4 days, got it, 2 days, I had another period and I had a lot of blood, and some of it clotted, and there was such pain? Is this dangerous. Thank you doctor good night

1 Answer:

Good morning Karin, thanks for asking at HealthReplies.com. Birth control injections are one method of contraception or delayed pregnancy that works with the help of hormones, precisely by injecting once every 3 months. In addition to birth control injections, other hormonal methods can be with birth control pills, namely by swallowing pills containing hormones, and implants or implants, by inserting small rods containing hormones into the upper arm area.

These hormones in the body will affect the balance of other hormones and suppress the release of eggs and inhibit the journey of sperm to meet the egg, so fertilization does not occur. The problem is, hormones in a woman's body don't only function for fertility. Hormones also affect the skin, menstrual cycle, weight and feelings. So it is a side effect that is often found when women who use hormonal contraception, menstruation becomes irregular, pimples grow, weight gain and feelings change.

That is likely what happened to you. Even so, it is not impossible that this is also caused by other things such as infections, fatigue, stress, ovarian cysts and so forth. Therefore, we suggest that you should try a healthy lifestyle first, with regular breaks, avoiding cigarette smoke and stress, maintaining an ideal body weight, avoiding fatty and greasy foods, and regular exercise according to your ability. If the complaint is still persistent, or even worse, you should immediately consult a gynecologist. So, hopefully answering your question.

: by

Related Question

Itching Of The Vaginal Lips After The Use Of A Hydrocortisone Drug?

Itching Of The Vaginal Lips After The Use Of A Hydrocortisone Drug?

(11 months ago)

Hello, I want to ask. I often itch in the area of ​​my lips and pubic hair after I have blisters in the groin and treated with hydrocortisone. I guess the problem in my pubic h... Read more

Nasal Congestion And Sometimes Bleeding.?

Nasal Congestion And Sometimes Bleeding.?

(12 months ago)

I want to ask why my nose is often blocked recurrence of snot thick, and had bleeding several times Hingus guess why and what to do immediately... Read more

Pain In Abrasions.?

Pain In Abrasions.?

(12 months ago)

Assalamuallaikum, I want to ask … a week ago I fell from a motorcycle … and my left leg was wounded to the ankle … For now my wound is dry and two days after the ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *